# SDR DALA13011720944

- Difficulty date: March 9, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522 L4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, LONGERON 4 LT WAS FOUND CRACKED AT BS 522.  REPAIR WAS ACCOMPLISHED IAW SRM 53-02 FIG 18.
